Holes and obstacles
Annales de l'I.H.P. Analyse non linéaire, Volume 5 (1988) no. 4, p. 323-345
@article{AIHPC_1988__5_4_323_0,
     author = {Mancini, Giovanni and Musina, Roberta},
     title = {Holes and obstacles},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {5},
     number = {4},
     year = {1988},
     pages = {323-345},
     zbl = {0666.35039},
     mrnumber = {963103},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1988__5_4_323_0}
}
Mancini, Giovanni; Musina, Roberta. Holes and obstacles. Annales de l'I.H.P. Analyse non linéaire, Volume 5 (1988) no. 4, pp. 323-345. http://www.numdam.org/item/AIHPC_1988__5_4_323_0/

[1] A. Bahri and J.M. Coron, Une théorie des points critiques à l'infini pour l'équation de Yamabe et le problème de Kazdan-Warner, C.R. Acad. Sci. Paris, T. 300, Series I, 1985, pp. 513-516. | MR 792378 | Zbl 0585.58005

[2] A. Bahri and J.M. Coron, Équation de Yamabe sur un ouvert non contractible, Proceedings of the Conference "Variational Methods in Differential Problems", Trieste, 1985, in Re . Istituto di Matematica, Univ. Trieste, Vol. 18, 1986, pp. 1-15. | MR 898390 | Zbl 0629.35041

[3] H. Brezis, Elli tic Equations with Limiting Sobolev Exponents - the Impact of Topology, Proc. ympos. 50th Ann. Courant Institute; Comm. Pure Appl. Math., Vol. 39, 1986. | MR 861481 | Zbl 0601.35043

[4] H. Brezis and J.M. Coron, Convergence of Solutions of H-Systems, or How to Blow up Bubbles, Arch. Rational Mech. Anal., Vol. 88, 1985, pp. 21-56. | MR 784102 | Zbl 0584.49024

[5] H. Brezis and E.H. Lieb, A Relation Between Pointwise Convergence of Functions and Convergence of Integrals, Proc. Amer. Math. Soc., Vol. 88, 1983, pp. 486-490. | MR 699419 | Zbl 0526.46037

[6] H. Brezis and T. Kato, Remarks on the Scrödinger Operator with Singular Complex Potentials, J. Math. Pures et Appl., T. 58, pp. 137-151. | MR 539217 | Zbl 0408.35025

[7] H. Brezis and L. Nirenberg, Positive Solutions of Nonlinear Elliptic Equations Involving Critical Sobolev Exponents, Comm. Pure Appl. Math., Vol. 36, 1983, pp. 437-477. | MR 709644 | Zbl 0541.35029

[8] J.M. Coron, Topologie et cas limite des injections de Sobolev, C.R. Acad. Sci. Paris, T. 299, Series I, 1984, pp. 209-212. | MR 762722 | Zbl 0569.35032

[9] J. Kazdan and F. Warner, Remarks on Some Quasilinear Elliptic Equations, Comm. Pure Appl. Math., Vol. 28, 1975, pp. 567-597. | MR 477445 | Zbl 0325.35038

[10] D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and their App lications, Academic-Press, New York, 1980. | MR 567696 | Zbl 0457.35001

[11] H. Lewy and G. Stampacchia, On the Regularity of the Solutions of a Variational Inequality, Comm. Pure Appl. Math., Vol. 22, 1969, pp. 153-188. | MR 247551 | Zbl 0167.11501

[12] P.L. Lions, T e Concentration-Compactness Principle in the Calculus of Variations: the Limit Case, Rev. Mat. Iberoamericana, Vol. 1, 1985, pp. 145-201 and Vol. 2, 1985, pp. 45-121. | MR 850686 | Zbl 0704.49005

[13] M. Struwe, A Global Compactness Result for Elliptic Boundary Value Problems Involving Limiting Nonlinearities, Math. Z., Vol. 187, 1984, pp. 511-517. | MR 760051 | Zbl 0535.35025

[14] A. Szulkin, Minimax Principles for Lower Semicontinuous Functions and Applications to Nonlinear Boundary Value Problems, Ann. Inst. H. Poincaré, Anal. Non Linéaire, Vol. 3, 1986, pp. 77-109. | Numdam | MR 837231 | Zbl 0612.58011